# SDR NACA2022050800001

- Difficulty date: May 8, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 84,316 hours, 14,167 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN TEMP INOP. PERFORMED CABIN ZONE TEMP CONTROL TEST ON AFT CABIN TEMP PER AMM 21-61-00 OPS CHECK GOOD. AC REMAINS ETOPS 180.
